# SDR SWAA012727

- Difficulty date: October 3, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- Aircraft time: 69,164 hours, 53,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS MISSING LENS AT ROW 18.                             INSTALLED LENS PER MM.
